Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother has often problems with her nose. Her problems usually start with cold or allergy. Her nose starts running and she immediately buys topical nasal decongestants which she uses for a week and sometimes even longer. Then her nose becomes stuffed and she says she feels nasal swelling. This obstructs normal air-flow through her nostrils. Could topical nasal decongestants cause nasal swelling?

Loading...

Hello! Before using some medicine the instructions should be read very carefully. Topical nasal decongestants are usually used for the common cold and for allergic rhinitis with congestion. When used more than three to five days they lose effectiveness and even cause nasal swelling. Topical nasal decongestants are contraindicated for patients with heart disease, hypertension, thyroid disease or diabetes. Since your mother problems persist she should visit her doctor and talk to him. He will perform the needed examinations in order o find the cause and to determine the proper therapy.
Reply

Loading...